Alert archive / Louisiana / Winter Storm Watches in 2021

Winter Storm Watch 1, NWS Lake Charles, LA

February 13, 202110 parishes in Louisiana; 4 counties in Texas

NWS Lake Charles, LA issued this winter storm watch at Feb 13, 2021, 4:09 AM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Feb 15, 2021, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 13, 2021, 4:09 AM CST (10:09 UTC)
In effect from
Feb 15, 2021, 12:00 AM CST
Expired
Feb 14, 2021, 4:03 AM CST
In force
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2021-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2021-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
423 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

017 
WWUS44 KLCH 131009
WSWLCH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lake Charles LA
409 AM CST Sat Feb 13 2021

...Potential For Significant Winter Weather Event Late Sunday
Night into Monday...

.An upper level disturbance will bring abundant moisture by late 
Sunday and continuing into Monday. Meanwhile a very cold air mass
will be in place at the surface. Therefore, any rain is expected
to become freezing rain and sleet starting on the overnight on 
Sunday night. The freezing rain and sleet will increase in
intensity on Monday morning, with the possibility of some snow
eventually mixing in. The winter precipitation will gradually end
during Monday afternoon. The expected winter precipitation
amounts, especially ice accumulations, will have the potential to
produce significant impacts. 

LAZ027>033-041>045-052-053-073-074-TXZ180-201-215-216-259>262-
140000-
/O.NEW.KLCH.WS.A.0001.210215T0600Z-210216T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-West Cameron-East Cameron-Tyler-Hardin-Jefferson-
Orange-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Hackberry, Johnson Bayou, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, 
Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, 
Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, 
Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, 
Call, Gist, Buna, Evadale, and Deweyville
409 AM CST Sat Feb 13 2021

...WINTER STORM WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY AFTERNOON...

* WHAT...Heavy mixed precipitation possible. Total snow 
  accumulations of up to one inch and ice accumulations of one 
  tenth to three tenths of an inch possible.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From late Sunday night through Monday afternoon.

* IMPACTS...Power outages and tree damage are possible due to the
  ice. Travel could be nearly impossible. The hazardous conditions
  could impact the morning or evening commute. The cold wind
  chills as low as 10 above zero by late Monday into Monday night could
  result in hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is a potential for significant 
snow...sleet...or ice accumulations that may impact travel or
produce power outages. Continue to monitor the latest forecasts. 

&&

$$
2 follow-up statements
963 
WWUS44 KLCH 132115
WSWLCH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lake Charles LA
315 PM CST Sat Feb 13 2021

...Potential For Significant Winter Weather Event Late Sunday
Night into Monday...

.An upper level disturbance will bring abundant moisture by late
Sunday and continuing into Monday. Meanwhile a very cold air mass
will be in place at the surface. Therefore, any rain is expected
to become freezing rain and sleet starting on the overnight on
Sunday night. The freezing rain and sleet will increase in intensity
on Monday morning, with the possibility of some snow eventually 
mixing in. The winter precipitation will gradually end during 
Monday afternoon. The expected winter precipitation amounts, 
especially ice accumulations, will have the potential to produce 
significant impacts.

LAZ027>033-041>045-052-053-073-074-TXZ180-201-215-216-259>262-
141000-
/O.CON.KLCH.WS.A.0001.210215T0600Z-210216T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-West Cameron-East Cameron-Tyler-Hardin-Jefferson-
Orange-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Hackberry, Johnson Bayou, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, 
Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, 
Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, 
Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, 
Call, Gist, Buna, Evadale, and Deweyville
315 PM CST Sat Feb 13 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY AFTERNOON...

* WHAT...Heavy mixed precipitation possible. Total snow 
  accumulations of up to one inch and ice accumulations of one 
  tenth to three tenths of an inch possible.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From late Sunday night through Monday afternoon.

* IMPACTS...Power outages and tree damage are possible due to the
  ice. Travel could be nearly impossible. The hazardous conditions
  could impact the morning or evening commute. The cold wind
  chills as low as 5 to 10 above zero by late Monday into Monday 
  night could result in hypothermia if precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
881 
WWUS44 KLCH 141003
WSWLCH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Lake Charles LA
403 AM CST Sun Feb 14 2021

...Increasing Confidence in the Potential for a Significant 
Winter Weather Event Tonight into Monday...

.An upper level disturbance will bring abundant moisture tonight 
and continuing into Monday. Meanwhile a very cold air mass will be
in place at the surface. Therefore, any rain is expected to 
become freezing rain and sleet as early as after sunset today,
then increase in intensity overnight into Monday morning. The 
precipitation will change over to snow and sleet for portions of 
the interior southeast Texas and west central Louisiana overnight 
and early Monday morning, with some snow mixing in for the 
remainder of the area mid to late Monday morning into Monday 
afternoon. The winter precipitation will gradually end during 
Monday afternoon. 

The expected winter precipitation amounts, especially ice 
accumulations, will have the potential to produce significant 
impacts.

Bitterly cold arctic air will then move in as the precipitation
ends. Dangerously cold wind chills will accompany this arctic air
for Monday night into Tuesday morning. 

TXZ180-201-259-260-150000-
/O.UPG.KLCH.WS.A.0001.210215T0600Z-210216T0000Z/
/O.NEW.KLCH.WS.W.0002.210215T0000Z-210216T0000Z/
/O.NEW.KLCH.WC.Y.0001.210216T0000Z-210216T1800Z/
Tyler-Hardin-Northern Jasper-Northern Newton-
Including the cities of Town Bluff, Fred, Hillister, Ivanhoe, 
Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, 
Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, 
Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, 
and Call
403 AM CST Sun Feb 14 2021

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST MONDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM MONDAY TO NOON CST
TUESDAY...

* WHAT...For the Winter Storm Warning, heavy mixed precipitation 
  expected. Total snow accumulations of 1 to 3 inches and ice 
  accumulations of one tenth to one quarter of an inch. For the 
  Wind Chill Advisory, very cold wind chills expected. Wind 
  chills as low as 5 above zero.

* WHERE...Tyler, Hardin, Northern Jasper and Northern Newton 
  Counties.

* WHEN...For the Winter Storm Warning, from 6 PM this evening to 
  6 PM CST Monday. For the Wind Chill Advisory, from 6 PM Monday 
  to noon CST Tuesday.

* IMPACTS...Power outages and tree damage are likely due to the 
  ice. Travel could be nearly impossible. The hazardous 
  conditions could impact the morning or evening commute. The 
  cold wind chills could result in hypothermia if precautions 
  are not taken.

* ADDITIONAL DETAILS...This has the potential to be an unusually
  high impact winter system for this area. Please heed the advice
  of local emergency management and government officials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Visit www.drivetexas.org for road information.

&&

$$

LAZ027>033-041>045-052-053-073-074-TXZ215-216-261-262-150000-
/O.UPG.KLCH.WS.A.0001.210215T0600Z-210216T0000Z/
/O.NEW.KLCH.WS.W.0002.210215T0600Z-210216T0000Z/
/O.NEW.KLCH.WC.Y.0001.210216T0000Z-210216T1800Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-West Cameron-East Cameron-Jefferson-Orange-
Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Hackberry, Johnson Bayou, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, 
Orange, Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville
403 AM CST Sun Feb 14 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST MONDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM MONDAY TO NOON CST
TUESDAY...

* WHAT...For the Winter Storm Warning, heavy mixed precipitation
  expected. Total snow accumulations of up to 3 inches for mainly
  west central Louisiana and ice accumulations of one tenth to
  four tenths of an inch for the entire area. For the Wind Chill 
  Advisory, very cold wind chills expected. Wind chills as low as 
  5 above zero.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...For the Winter Storm Warning, from midnight tonight to 
  6 PM CST Monday. For the Wind Chill Advisory, from 6 PM Monday 
  to noon CST Tuesday.

* IMPACTS...Power outages and tree damage are likely due to the 
  ice. Travel could be nearly impossible. The hazardous 
  conditions could impact the morning or evening commute. The 
  cold wind chills could result in hypothermia if precautions 
  are not taken.

* ADDITIONAL DETAILS...This has the potential to be an unusually
  high impact winter system for this area. Please heed the advice
  of local emergency management and government officials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

In Louisiana, call 511 for road information. In Texas, visit
www.drivetexas.org for road information.

&&

$$

LAZ054-055-150000-
/O.NEW.KLCH.WS.W.0002.210215T0600Z-210216T0000Z/
/O.NEW.KLCH.WC.Y.0001.210216T0000Z-210216T1800Z/
St. Mary-Lower St. Martin-
Including the cities of Morgan City, Burns Point, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, and Stephensville
403 AM CST Sun Feb 14 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST MONDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM MONDAY TO NOON CST
TUESDAY...

* WHAT...For the Winter Storm Warning, significant icing 
  expected. Total ice accumulations of one tenth to two tenths 
  of an inch. For the Wind Chill Advisory, very cold wind chills 
  expected. Wind chills as low as 10 above zero.

* WHERE...St. Mary and Lower St. Martin Counties.

* WHEN...For the Winter Storm Warning, from midnight tonight to 
  6 PM CST Monday. For the Wind Chill Advisory, from 6 PM Monday 
  to noon CST Tuesday.

* IMPACTS...Difficult travel conditions are possible. The 
  hazardous conditions could impact the morning or evening 
  commute. The cold wind chills could result in hypothermia if 
  precautions are not taken.

* ADDITIONAL DETAILS...This has the potential to be an unusually
  high impact winter system for this area. Please heed the advice
  of local emergency management and government officials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. Prepare for possible power
outages. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Call 511 for road information.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this winter storm watch went out at Feb 12, 11:37 PM CST, 4 hours 32 minutes earlier.

Area forecast discussion, Feb 12, 11:37 PM CST, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1137 PM CST Fri Feb 12 2021

.DISCUSSION...
13/06Z TAF Issuance.

&&

.AVIATION...
IFR cigs persist at all sites except BPT where low MVFR prevails.
North winds 10-15 KT will continue with ocnl gusts to between 20
and 25 KT overnight into Saturday. Cigs will gradually improve
through the day Saturday. A brief period of VFR cigs will be
possible at BPT and AEX by late aftn or early evening, with
otherwise MVFR conditions to prevail.

24

&&

.PREV DISCUSSION... /issued 1038 PM CST Fri Feb 12 2021/

DISCUSSION...
A few patches of light rain continue across the coastal
Atchafalaya Basin, but most of the area is now dry, albeit cloud
covered and cold. Temperatures continue to slowly decline amid
continued CAA, and are generally on track to bottom out in the
lower to mid 30s, with readings holding the upper 30s in the
Morgan City area. Cool and cloudy will continue into tomorrow,
with mostly dry weather save for some low end rain chances in the
morning across parts of SC LA. First round of possible wintry
weather is expected tomorrow night into SUN as an initial
shortwave trof ejects NE across the region. While some sleet may
mix in across Central LA, the primary winter weather concern will
be light freezing rain and/or drizzle along and N of the HWY 190
corridor as temperatures fall below freezing after midnight. Ice
accumulations will probably be measured in the hundredths with
total QPF of around a tenth of an inch. A winter weather advisory
may ultimately be needed for all or part of this area, but
confidence at this time is not high and we are still beyond the 24
hour temporal window.

Of likely greater consequence will be the subsequent and much more
robust upper trof progged to approach and traverse the area late
SUN night through MON. While there continues to be some spread in
guidance, area FCST soundings continue to depict a rather robust
warm nose and equally impressive near SFC cold layer that will
keep PCPN in the form of freezing rain and/or sleet for quite some
time, with the gradual introduction and change over to snow
possible as the warm nose erodes. Progged QPF values continue to
be worrisome, and certainly point toward the potential for
accumulations of some significance. Please continue to monitor the
forecast over the next couple of days.

13

PREV DISCUSSION... /issued 437 PM CST Fri Feb 12 2021/

DISCUSSION...

SHORT TERM

Complex forecast remaining in place due to a series of shortwaves.
Winter weather is forecast in both the short and long term......

A stubborn blanket of clouds has covered the area all day, only
allowing temperatures at the most to get into the 30s to mid 40s.
Near and below freezing temperatures are expected tonight in E TX
and CenLa with an approaching shortwave however POPs are low
enough to exclude possible freezing precip. This will be closely
monitored this evening. It is not out of the realm of possibility
for a winter weather advisory to be issued.

POPs ramp up 06Z 02/14 and with low temps north of the I-10
corridor falling to or below freezing, a chance of sleet and
freezing rain are possible.

The highest accumulation amounts for snow are expected 12Z 02/15.
Parts of interior SETX are forecasted to get anywhere between 0.3
to 1.3 inches. CenLa is forecasted to get around 0.1 to 1.0
inches. A winter storm watch was not issued yet due to
accumulations not meeting criteria, but it is likely for an
advisory (or watch) to be issued tomorrow. Regardless of
issuance, this winter weather poses a threat to travel and the 4 P
(plants, people, pipes, & pets).

87

LONG TERM (late Monday night through Friday)...
A brief shot of drier air following Sunday/Monday's mess will lead
to partly cloudy conditions by Tuesday. With our Arctic airmass
lingering, temperatures will remain extremely cold with lows in the
SINGLE DIGITS for extreme nrn portions of the forecast area Monday
night and teens for much of the remainder of the area. Wind chills
are progged to drop to levels not seen in these parts in quite some,
ranging from near zero across interior sern TX to the middle teens
across far lower Acadiana. Temps on Tuesday will struggle to get
back to freezing across the nern zones...holding in the mid 30s
elsewhere.

With our progressive pattern in place, the approach/passage of our
next storm system aloft and its associated sfc low over the nrn Gulf
will lead to our next round of precip beginning late Tuesday night
and lingering into late Thursday when the trof axis aloft swings
through. Forecast soundings indicate a fairly similar thermal
profile to the early week event, albeit with maybe a little cooler
air aloft leading to a little more snow Sunday/Monday, meaning
another round of winter weather for the forecast area. In fact,
guidance indicates the potential for snow all the way to the coast
this time around. Similar to the Sunday/Monday event, stay tuned to
later forecasts as the event nears. Model blends looked really
aggressive on bringing warmer temps to the area during the mid-week
time frame - trended to the cooler blends and still pulled temps
back a few degrees to offset their warm bias.

Dry and hopefully something closer to seasonal temps look on tap for
Friday and the end of the forecast period.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  29  40  28  33 /  10  10  30  40
LCH  35  43  33  42 /  10  10  40  30
LFT  34  40  35  42 /  20  10  20  30
BPT  35  43  35  44 /  10  10  40  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 6 PM CST Saturday for GMZ450-452-455-
     470-472-475.

&&

AVIATION...24
Hazardous weather outlook, Feb 12, 3:55 PM CST, 12 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
355 PM CST Fri Feb 12 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-131200-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
355 PM CST Fri Feb 12 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Patchy light rain will occur through tonight. There is a chance that
freezing rain may occur from interior Southeast Texas through
Central Louisiana again tonight...use caution if needing to travel in
these areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Regional temperatures will remain below normal through the end of
next week. Multiple periods of wintry weather may be possible away
from the coast, however all locations may experience freezing rain
Monday. A severe freeze is expected Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-131200-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
355 PM CST Fri Feb 12 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SATURDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A strong offshore flow will be in place today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A moderate to strong offshore flow will remain in place through most
of next week as Arctic high pressure moves across the country.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-131200-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
355 PM CST Fri Feb 12 2021

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

A strong offshore flow will be in place today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Small craft should exercise caution Friday morning. Additional
hazards are possible through Monday.

A moderate to strong offshore flow will remain in place through most
of next week as Arctic high pressure moves across the country.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

25

Nearby

Winter Storm Watches in Louisiana, 2021Winter Storm Watches in Texas, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.